# SDR BJNA010206

- Difficulty date: February 21, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26010452
- Condition: Deformed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

WHEN GEAR IS RETRACTED MUCH VIBRATION, ALSO VIBRATION WHEN HIGH SPEED BEFORE ROTATION.  INSPECTED NOSE TIRES AND FOUND THEM GROSSLY OUT OF ROUND.  REMOVED AND REPLACED NOSE TIRES PER BMM 32-45-21.  (M)
